Acta Mathematicae Applicatae Sinica

, Volume 9, Issue 1, pp 50–62 | Cite as

Matched queueing systems with a double input

  • Xu Guanghui (Guang-Hui Hsu) 
  • He Qiming 
  • Liu Xisuo 


In this paper, we study the matched queueing system with a double input, M o M/PH/1, where the two inputs are two independent Poisson processes, and the service time is of PH-distribution. The L.S. transforms and the expectations of the distributions of occupation time and virtual waiting time of the type-1 customer are derived. The probability that the server is working, the mean non-idle period, and the mean busy period are also derived. The related algorithms are given with numerical results.


Service Time Poisson Process Math Application Busy Period Occupation Time 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Assaf, D., Langberg, N.A., Savits, T.H. and Shaked, M., Multivariate Phase-type Distributions,Oper. Res.,32 (1984), 688–702.Google Scholar
  2. [2]
    Chen, B.Q., Ergodicity of the Queueing Model in Seaport,J. Engin. Math.,5(1) (1988), 1–8 (in Chinese).Google Scholar
  3. [3]
    Hsu, G.H., Stochastic Service Systems, 2nd Ed., Science Press, Beijing, 1988.Google Scholar
  4. [4]
    Hsu, G.H. and He, Q.M., The Distribution of the First Passage Time for the Markov Processes of GI/M/1 Type,Stochastic Models,7 (1991), 397–417.Google Scholar
  5. [5]
    Hsu, G.H., He, Q.M. and Liu, X.S., The Stationary Behaviour of Matched Queueing Systems,Acta Math. Appl. Sinica,13 (1990), 31–40 (in Chinese).Google Scholar
  6. [6]
    Latouche, G., Queues with Paried Customers,J. Appl. Prob.,18 (1981), 684–696.Google Scholar
  7. [7]
    Neuts, M.F., Matrix-Geometric Solutions in Stochastic Models, The Johns Hopkins University Press, Baltimore and London, 1981.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1993

Authors and Affiliations

  • Xu Guanghui (Guang-Hui Hsu) 
    • 1
  • He Qiming 
    • 1
  • Liu Xisuo 
    • 1
  1. 1.Institute of Applied MathematicsAcademia SinicaBeijingChina

Personalised recommendations